Three closed forms for convolved Fibonacci numbers
Autor: | Feng Qi |
---|---|
Jazyk: | angličtina |
Rok vydání: | 2020 |
Předmět: | |
Zdroj: | Results in Nonlinear Analysis, Vol 3, Iss 4, Pp 185-195 (2020) |
Druh dokumentu: | article |
ISSN: | 2636-7556 |
Popis: | In the paper, by virtue of the Faà di Bruno formula and several properties of the Bell polynomials of the second kind, the author computes higher order derivatives of the generating function of convolved Fibonacci numbers and, consequently, derives three closed forms for convolved Fibonacci numbers in terms of the falling and rising factorials, the Lah numbers, the signed Stirling numbers of the first kind, and the golden ratio. |
Databáze: | Directory of Open Access Journals |
Externí odkaz: |